# SDR UALA2011041501839

- Difficulty date: April 15, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 37,251 hours, 14,876 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15ABC O2 MASK DID NOT DROP ON WU K5387C.  REPACKED, RETESTED, DROPPED OK BY AMT.  CK'D PACKING AND DROP CKD OK WITH INSPECTOR CHECKING OPERATION OF DOOR.
